# SDR 2A6R2021101162003

- Difficulty date: October 11, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N200HN
- Make and model: Urocop EC135T2
- Aircraft serial: 0444
- Aircraft time: 6,596 hours, 22,670 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: L533M1010203
- Condition: Corroded
- Location: Zone 100
- Part time: 6,596 hours, 22,670 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE - LOWER SECTION - RH KEEL BEAM CAP CORROSION -  DAMAGE TO THE RH KEEL BEAM CAP (PN: L533M1010203) IN THE FORM OF CORROSION ON THE LOWER SURFACE OF THE HORIZONTAL FLANGE. THE DAMAGE IS LOCATED AS APPROXIMATELY X2200, AND WAS MEASURED TO BE APPROXIMATELY 0.75” X 0.25” AND 0.024” DEEP AT THE DEEPEST POINT
